# SDR 3PSR20110105001

- Difficulty date: December 1, 2010
- Submitted: January 5, 2011
- Operation: Air carrier
- Filed by: Piedmont Propulsion Systems, LLC, repair station 3PSR595B
- Make and model: Dhav DHC8*
- Propeller: Hamstd 14SF7
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: 7827015
- Part serial: 000112
- Condition: Out Of Limits
- Location: Propeller
- Part time: 21,886 hours
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(3PSR) HUB: (PN: 782701-5,SN: 000112) AN "S" INDICATION WAS DISCOVER ON THE "L" SURFACE ADJACENT TO THE DOWEL PIN HOLES.
